Alert archive / Ohio / Tornado Warnings in 2024
Tornado Warning 4, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at Apr 2, 2024, 8:06 PM EDT for Muskingum County, Ohio. It was in force for 39 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2024, 8:06 PM EDT (00:06 UTC)
- Expired
- Apr 2, 2024, 8:45 PM EDT
- In force
- 39 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Muskingum County, OH
The radar
The Cincinnati radar (KILN), 158 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 8:18 PM EDT | TSTM WND DMG | 2 Nne Gratiot, OH | Tree damage reported associated with a possible tornado, to be evaluated by a storm damage survey team. |
| Apr 2, 8:30 PM EDT | TORNADO | 2 Nnw North Zanesville, OH | Tornado confirmed near North Zanesville. Tornado speed, width, and path is still to be determined. |
| Apr 2, 8:32 PM EDT | TSTM WND DMG | 2 Nnw North Zanesville, OH | A narrow swath of roof, barn and tree damage associated with a possible tornado in vicinity of Parr Airport, to be evaluated by storm damage survey team. |
| Apr 2, 8:32 PM EDT | TORNADO | 2 Nnw North Zanesville, OH | |
| Apr 2, 8:40 PM EDT | TSTM WND DMG | 2 Nnw Sonora, OH | Report of down trees on house along route 93 north of Pleasant Grove. Time estimated based on radar. |
| Apr 2, 8:44 PM EDT | TSTM WND DMG | 3 Sse Adamsville, OH | Part of a narrow swath of wind damage from a possible tornado, to be evaluated by storm damage survey team. |
| Apr 2, 8:45 PM EDT | TSTM WND DMG | Adamsville, OH | Roof damage reported. Trees down |
| Apr 2, 8:49 PM EDT | TORNADO | 3 Wsw Bloomfield, OH | An EF0 tornado touched down on April 2,2024 in Highland Twp. Maximum winds were 85mph, width was 50 yrds, and path length was 1.2 miles. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 7:22 PM EDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 202 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 906 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
066
WFUS51 KPBZ 030006
TORPBZ
OHC119-030045-
/O.NEW.KPBZ.TO.W.0004.240403T0006Z-240403T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pittsburgh PA
806 PM EDT Tue Apr 2 2024
The National Weather Service in Pittsburgh has issued a
* Tornado Warning for...
Central Muskingum County in east central Ohio...
* Until 845 PM EDT.
* At 806 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Harbor Hills, or 7 miles southeast of Heath,
moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Zanesville around 820 PM EDT.
North Zanesville around 825 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Pleasant Grove, Dillon State Park, Bridgeville, Drake, Norwich, and
Gratiot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 3995 8223 3995 8220 4002 8220 4008 8219
4015 8181 3992 8173 3990 8216 3991 8217
3991 8223
TIME...MOT...LOC 0006Z 258DEG 37KT 3997 8232
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Kramar3 follow-up statements
137
WWUS51 KPBZ 030016
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
816 PM EDT Tue Apr 2 2024
OHC119-030045-
/O.CON.KPBZ.TO.W.0004.000000T0000Z-240403T0045Z/
Muskingum OH-
816 PM EDT Tue Apr 2 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR CENTRAL
MUSKINGUM COUNTY...
At 816 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Hanover, or 10 miles west of
Zanesville, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Zanesville and North Zanesville around 825 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Pleasant Grove, Dillon State Park, Bridgeville, Drake, Norwich, and
Gratiot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 3991 8194 3990 8216 3991 8217 3991 8223
3995 8223 3995 8220 4002 8220 4008 8219
4015 8181 3993 8173
TIME...MOT...LOC 0016Z 257DEG 32KT 3999 8221
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MLB149
WWUS51 KPBZ 030027
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
827 PM EDT Tue Apr 2 2024
OHC119-030045-
/O.CON.KPBZ.TO.W.0004.000000T0000Z-240403T0045Z/
Muskingum OH-
827 PM EDT Tue Apr 2 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR NORTHERN
MUSKINGUM COUNTY...
At 826 PM EDT, a severe thunderstorm capable of producing a tornado
was located near North Zanesville, or near Zanesville, moving east at
40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Zanesville and North Zanesville around 830 PM EDT.
Other locations impacted by this tornadic thunderstorm include Dillon
State Park, Drake, and Norwich.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 3997 8211 4009 8214 4015 8181 3998 8175
TIME...MOT...LOC 0026Z 254DEG 36KT 4003 8209
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MLB697 WWUS51 KPBZ 030043 SVSPBZ Severe Weather Statement National Weather Service Pittsburgh PA 843 PM EDT Tue Apr 2 2024 OHC119-030052- /O.EXP.KPBZ.TO.W.0004.000000T0000Z-240403T0045Z/ Muskingum OH- 843 PM EDT Tue Apr 2 2024 ...THE TORNADO WARNING FOR NORTHERN MUSKINGUM COUNTY WILL EXPIRE AT 845 PM EDT... The storm which prompted the warning has moved out of the area. Therefore, the warning will be allowed to expire. A Tornado Watch remains in effect until 200 AM EDT for east central Ohio. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service Pittsburgh. Remember, a Tornado Warning still remains in effect for Northeastern Muskingum County until 9:30 PM EDT. && LAT...LON 3997 8211 4009 8214 4015 8181 3998 8175 TIME...MOT...LOC 0042Z 270DEG 37KT 4006 8188 $$ MLB
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Apr 2, 7:32 PM EDT, 34 minutes earlier.
Area forecast discussion, Apr 2, 7:32 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
732 PM EDT Tue Apr 2 2024
.SYNOPSIS...
Strong low pressure moving into the Great Lakes and Ohio River
valley will bring severe thunderstorms with heavy rainfall to
the area tonight. Cooler weather with continued rain and snow
showers will persist into Friday as the deep and cold low
pressure moves slowly across the upper Ohio Valley.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
KEY MESSAGES:
- Tornado watch in effect through 2AM
- Severe threat increases by this evening especially west of
PIT
- The peak period for severe storms is from 6pm to 11pm tonight
- Renewed heavy rains tonight will continue flooding threat
- Expanded the flood watch to most of area until 8am EDT
Wednesday
-----------------------------------------------------------------
7:30PM update... Tornado watch has been issued for eastern OH
into western PA and northern WV through 2AM. Expect arrival of
storms to our eastern OH area around 8PM spreading further east
over the next few hours with all hazards including damaging
wind, large hail, and tornadoes possible. The eastward extent
will be shunted into western PA by the placement of a warm front
currently stuck over Allegheny County, with instability
confined to its west...
Surface low over IL will continue to deepen as it tracks to
Lake Michigan tonight and stalls. Strong low level warm
advection on nose of 55 knot 850 mb jet will surge northeast
from the lower Ohio Valley into the Upper Ohio Valley this
evening. Temperatures have recovered some in wake of morning
precipitation and a well defined boundary now cuts through the
central portion of the forecast area with temperatures in the
lower 70s south of Pittsburgh with dew points near 60F. To the
north, there are easterly winds and temperatures in the 50s.
Extremely deep and low 500 mb heights of 5200 to 5250 meters
with massive area of large height falls to about 250 meters
occurs with this system, certainly rare for April.
The significant threat will arrive this evening as upstream
storms form in IN/KY and western OH and move rapidly northeast.
The low level boundary could certainly play a role in that
evolution and especially in regard to heavy rain threat and
severe threat.
Supercell and tornado indices this evening become favorable over
the Ohio portion of the forecast area but some of the severe
weather will make it into the remainder of the area late this
evening.
Latest CAMs have continued to be aggressive in producing heavy
rainfall tonight especially in Indiana to Clarion and Jefferson
Counties. Have extended the flood watch until 8am Wednesday to
account for prolonged precipitation beyond the severe threat
overnight.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY/...
KEY MESSAGES:
- deep closed low with very cold temps aloft keeps showery
weather across the area with potential for snow
- accumulations of 3 to 5 inches in eastern Tucker County and
light accumulations especially above 2,000 feet elsewhere
-----------------------------------------------------------------
520 mb closed low expected to move across northern Indiana
Wednesday and then Ohio into Pennsylvania Thursday. Cold
advection especially aloft is impressive on Wednesday with 700
mb temperatures falling to -10C by Wednesday afternoon with -30C
at 500 mb. -32C 500 mb cold pocket then crosses Ohio and West
Virginia on Thursday.
Needless to say, rather vigorous convection will develop
especially during the afternoons with strong April Sun. Graupel
and hail will be possible each afternoon especially Wednesday over
Ohio. Although precipitation could mix with or change to snow in
the lower elevations, most accumulations will be confined to
elevations above 2,000 feet and generally only at night.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
KEY MESSAGES:
- Building heights will gradually allow warming and drying
conditions
- Weekend should be dry
- Sky cover forecast on Monday will be challenging
-------------------------------------------------------------------
Main upper low pulls away toward New England Thursday night with
large height rises over the forecast area. However, another
trough axis rotates south across the forecast area Friday
keeping chances for showers going despite drying trend.
Saturday and Sunday appear to be dry with moderating
temperatures as heights rise ahead of a narrow upper ridge
between exiting upper low and new upper low moving into the
central Plains.
Obviously Monday sky cover forecast will be of extreme interest
across a large portion of the area. The trend of having upper
ridging overhead has been decreasing with a moist southwest flow
across the area ahead of Plains trough. Obviously still a week
away, but current trends are certainly more cloudy.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
The forecast period will begin before the next round of showers
and storms moves through the region. Most ports will begin with
VFR conditions, with the exception of FKL/DUJ/ZZV. FKL/DUJ are
expected to remain in LIFR/IFR cigs through almost the entire
forecast period. These ports will also see MVFR vis with showers
into Wednesday afternoon. A period of storms is possible late
this evening and into the overnight hours. ZZV will begin the
forecast period with MVFR restrictions with low clouds and rain.
Thunderstorms are anticipated at ZZV during the evening hours as
well.
Area of thunderstorms will move eastward into the overnight
hours. All remaining ports will eventually deteriorate to high
LIFR/low MVFR as the evening progresses. All ports are expected
to see restrictive showers into Wednesday morning, with a period
of thunderstorms during the evening, early overnight hours.
LLWS is expected at most ports this evening and into the
overnight hours as a strong low-level jet crosses the region.
Eventually, these winds will mix down to the surface so
increasing surface winds, with gusts of 20 to 25 mph are
anticipated late tonight and through much of Wednesday.
Improvement is possible at all ports Wednesday afternoon.
.Outlook... Restrictions, gusty winds, and rain and snow
showers are likely Thursday and Friday, under an upper low. VFR
returns Sat under high pressure.
&&
.HYDROLOGY...
Overnight rainfall and expected rainfall tonight has resulted in
large increases in expected crests of the mainstem rivers.
Some upgrades to river flood warnings have already been
necessary, and a river flood watch has been issued for all of
the upper Ohio River forecast points. Currently expecting crests
of minor to moderate flood as a result.
Some of the tributaries that aren't already near bankfull are
expected to rise with additional heavy rains tonight.
Although we are expecting flooding on Ohio, the Allegheny and
Monongahela will rise several feet into action stage and minor
flooding is not currently expected. However, rainfall in
Allegheny Basin will need to be closely monitored as recent
trends suggest higher rainfall totals are possible.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch through Wednesday morning for PAZ013>016-020>022-
029-031-073>078.
OH...Flood Watch through Wednesday morning for OHZ039>041-048>050-
057>059-068-069.
WV...Flood Watch through Wednesday morning for WVZ001>004-012-021-
509>514.
&&
SYNOPSIS...Craven
NEAR TERM...Craven/MLB
SHORT TERM...Craven
LONG TERM...Craven
AVIATION...22
HYDROLOGY...Hazardous weather outlook, Apr 2, 2:15 PM EDT, 5 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 215 PM EDT Tue Apr 2 2024 PAZ007>009-031815- Mercer-Venango-Forest- 215 PM EDT Tue Apr 2 2024 This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...This afternoon and tonight. A severe weather risk increases tonight with large hail, damaging wind gusts and locally heavy rainfall expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ039>041-048>050-057>059-068-069-PAZ013>016-020>022-029-031- 073>078-WVZ001>004-012-021-509>513-031815- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Lawrence-Butler-Clarion- Jefferson PA-Beaver-Allegheny-Armstrong-Washington-Greene- Westmoreland-Higher Elevations of Westmoreland-Fayette- Higher Elevations of Fayette-Indiana-Higher Elevations of Indiana- Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker- 215 PM EDT Tue Apr 2 2024 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for east central Ohio, western Pennsylvania, and northern West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. A severe weather risk increases tonight. Tornadoes, large hail, and damaging wind gusts are expected. Locally heavy rainfall and flash flooding are also expected. Mainstem river flooding is also expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. WVZ514-031815- Eastern Tucker- 215 PM EDT Tue Apr 2 2024 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for northern West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. A severe weather risk increases tonight. Tornadoes, large hail, and damaging wind gusts are expected. Locally heavy rainfall and flash flooding are also expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Snow showers are expected Wednesday night through Friday morning with total accumulations of 3 to 5 inches. Accumulations are most likely during the nighttime hours. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. CRAVEN
In the hours before
Local storm report, Apr 2, 6:45 PM EDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
645 PM EDT Tue Apr 02 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM Flood 2 WNW Ross Township 40.54N 80.05W
04/02/2024 Allegheny PA Dept of Highways
Reis Run Rd closed due to flooding along Lowries Run
and Harts Run
1000 AM Flood 4 SSW St. Clairsville 40.02N 80.94W
04/02/2024 Belmont OH Dept of Highways
SR9 closed due to flooding along Neffs Run and McMahon
Creek
1200 PM Flood 4 WSW Zelienople 40.76N 80.22W
04/02/2024 Beaver PA Dept of Highways
Brush Creek Rd closed due to flooding along Brush
Creek. Road remains closed at 6pm as water is high
1200 PM Flash Flood 1 S Blawnox 40.47N 79.86W
04/02/2024 Allegheny PA Dept of Highways
Verona Rd closed due to flooding of Sandy Creek
0130 PM Flash Flood 1 N Tarentum 40.62N 79.76W
04/02/2024 Allegheny PA Dept of Highways
Bull Creek Rd closed due to flooding along Bull Creek
between Metz Rd and Ridge Rd
&&
Event Number PBZ2402093
Event Number PBZ2402094
Event Number PBZ2402095
Event Number PBZ2402096
Event Number PBZ2402097
KramarLocal storm report, Apr 2, 7:17 PM EDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
717 PM EDT Tue Apr 02 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM Flood 5 ENE New Martinsville 39.68N 80.78W
04/02/2024 Wetzel WV Dept of Highways
Proctor Creek Rd flooded along Proctor Creek. Water
remained over the road at 630 pm
&&
Event Number PBZ2402098
KramarThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:02 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Muskingum | 58 min |
| Apr 2, 8:16 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Guernsey, Harrison, Jefferson, Tuscarawas | 44 min |
| Apr 2, 8:34 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum, Noble, Tuscarawas | 41 min |
| Apr 2, 8:39 PM EDT | Tornado Warning | PBZ | Coshocton, Guernsey, Muskingum, Tuscarawas | 51 min |
| Apr 2, 9:08 PM EDT | Tornado Warning | PBZ | Muskingum | 20 min |
| Apr 2, 9:51 PM EDT | Flash Flood Warning | PBZ | Carroll, Columbiana | 6 hr |
| Apr 3, 1:42 AM EDT | Areal Flood Warning | PBZ | Belmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 5 more | 30 hr |
| Apr 3, 3:43 AM EDT | Areal Flood Warning | PBZ | Carroll, Columbiana | 37 hr |
| Apr 3, 12:10 PM EDT | River Flood Warning | PBZ | Belmont, Monroe | 58 hr |
| Apr 3, 12:10 PM EDT | River Flood Warning | PBZ | Belmont | 59 hr |
| Apr 3, 12:10 PM EDT | River Flood Warning | PBZ | Belmont, Jefferson | 53 hr |
| Apr 3, 12:10 PM EDT | River Flood Warning | PBZ | Columbiana | 40 hr |
| Apr 3, 12:10 PM EDT | River Flood Warning | PBZ | Columbiana | 46 hr |
| Apr 3, 12:10 PM EDT | River Flood Warning | PBZ | Jefferson | 44 hr |
| Apr 3, 12:10 PM EDT | River Flood Warning | PBZ | Monroe | 59 hr |
| Apr 3, 12:10 PM EDT | River Flood Warning | PBZ | Columbiana, Jefferson | 45 hr |
| Apr 3, 12:10 PM EDT | River Flood Warning | PBZ | Jefferson | 50 hr |
| Apr 3, 12:22 PM EDT | River Flood Warning | PBZ | Jefferson | 51 hr |
Nearby
Tornado Warnings in Ohio, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.